Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 798528, 12 pages
http://dx.doi.org/10.1155/2013/798528
Research Article

New Weighted Norm Inequalities for Pseudodifferential Operators and Their Commutators

1Department of Mathematics, Ho Chi Minh City University of Pedagogy, Ho Chi Minh City 70000, Vietnam
2Department of Mathematics, Macquarie University, Sydney, NSW 2109, Australia

Received 18 August 2012; Accepted 13 November 2012

Academic Editor: Serge Nicaise

Copyright © 2013 The Anh Bui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

The Anh Bui, “New Weighted Norm Inequalities for Pseudodifferential Operators and Their Commutators,” International Journal of Analysis, vol. 2013, Article ID 798528, 12 pages, 2013. https://doi.org/10.1155/2013/798528.